# SDR SWAA2020062493564

- Difficulty date: June 21, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 59,039 hours, 34,757 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPT REPORTS AFT LAV SMOKE DETECTOR SOUNDING IN FLIGHT. / CLOSING DMA 0414633 REMOVED AND REPLACED SMOKE DETECTOR IAW AMM 26-14-01 C# 41190
